# SDR SWAA2024111144743

- Difficulty date: October 2, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUS FWD BODY FAIRING SUPPORT ANGLE CRACKED AT FASTENER'S TAIL I/B KRUEGER FLAP # 3 MKD DOT<[01] REMOVED AND REPLACED R/H FUS FWD BODY FAIRING SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND DWG 116A3118;[02] VERIFIED STEP 1
